MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELITA; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC ELITA; OPHTHALMIC FEMTOSECOND LASER
Model Number 0155-1001
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section b3 - date of event: date unknown, as information was requested but not provided section e1 - first/given name: unknown, as information was requested but not provided section e1 - last name: unknown, as information was requested but not provided section e1 - telephone number: (b)(6).Section h3 - the device was not evaluated; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was a vacuum loss during treatment with one eye (first eye treated successfully) of first patient which was treated with photorefractive keratectomy (prk) on (b)(6) with 1¿st post-op visual acuity (va) 0.6- and 10-days later va was 1.0.Right now, patient has va 1.0 on both eyes.No further information was provided.This report is against the elita system.A separate report will be filed against the patient interface.

Brand Name
ELITA
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23452766
Report Number3012236936-2025-000272
Device Sequence Number21084649
Product Code OOE
UDI-Device Identifier05050474738553
UDI-Public(01)05050474738553
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0155-1001
Device Catalogue Number0155-1001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT INTERFACE.
Patient SexUnknown